MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the complaint history identified no similar incidents reported from this lot.All available information was investigated and a definitive cause for the slda could not be determined.The reported patient effect of worsening mr was likely a result of patient/procedural conditions and due to the slda clip.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacturing or labeling of the device.
 
Event or Problem Description
This is filed to report the single leaflet device attachment (slda).It was reported that the initial mitraclip procedure took place on (b)(6) 2015 at the cleveland clinic.Two clips (50526u153 and 50526u152) were placed successfully for treatment of grade 4+ mitral regurgitation (mr).The procedure was performed without any issues noted nd mr was reduced to grade 1+.On (b)(6) 2017 the patient presented to another hospital and was symptomatic.A slda of one of the implanted clips was observed and mr increased to grade 3-4+.There was no leaflet damage noted.No treatment has been performed at this time.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The reported patient effect of worsening mr, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.
 
Event or Problem Description
Subsequent to the initial 30-day medwatch report, the following information was received: on (b)(6) 2017, the patient underwent another mitraclip procedure for treatment of the single leaflet device attachment (slda) and increased mitral regurgitation (mr).It was determined that it was the second clip (50526u153) that had detached from the posterior leaflet.There was an anterior leaflet prolapse and the mr grade was 4+.In the physicians opinion the slda was due to the patients pre-existing anatomy; 1 clip was placed reducing mr to 1+.This was an excellent outcome for the patient.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6970320
Report Number2024168-2017-08402
Device Sequence Number18956986
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue NumberCDS0201
Device Lot Number50526U153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age88 YR
Patient Weight99